Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Is it safe to continue regular dosage of adderall after a break of two days?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5155 Questions
Hi, I'm 18 years old and I was prescribed adderall oral for ADD about a month ago. My dosage is 10mg a day but Monday morning I took 20mg on accident and later that night took another 20mg. Later in the day I had tingling/numbness in my arm, and stared to wordy about my heart rate and blood pressure. I took an aleve to try and thin my blood a little. I didn't take any Tuesday, and today I haven't taken any, but I need to in order to study.. is it safe to continue my usual dosage today? My arm still feels kind of weak but thats the only thing I'm experiencing.
Posted Tue, 31 Dec 2013 in Mental Health
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer: Yes Detailed Answer: Hi and thank you so much for this query. Am sorry to hear about this mix up and all the inconveniencing symptoms you experienced. It is safe to continue your drugs as prescribed. The arm weakness would slowly get resolved within a week. I wish you well. Thank you for using our services and feel free to for clarifications if need be. Dr. Ditah, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor